# SDR ALGA101075

- Difficulty date: May 19, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N524AL
- Make and model: Urocop EC120B
- Aircraft serial: 1263
- Aircraft time: 2,372 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Pin
- Part number: C62242006601
- Part serial: M2401
- Condition: Corroded
- Location: Main Rotor
- Part time: 883 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE CORROSION ON INSIDE AND OUTSIDE OF PINS, SCRAPPED PINS.
